# SDR QXEA0300258

- Difficulty date: February 12, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 3,533 hours, 4,128 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support Angle
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE LOWER COWL: LEFT HAND SUPPORT ANGLE NEXT TO BYPASS DOOR CRACK AT FORWARD ATTACHMENT.  REPAIRED IAW RD 8/4-71-016.
